Welcome, Guest. Please login or register.
April 23, 2024, 01:41:10 am

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55126
  • Total Topics: 4851
  • Online Today: 33
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 33
Total: 33

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Partner just finished treatment - is there a form of withdrawal?  (Read 7250 times)

0 Members and 1 Guest are viewing this topic.

Offline CureSeeker

  • Member
  • Posts: 121
  • Virus Free! Happy Dance Time!
My partner just finished 24 weeks of Sovaldi/Ribavirin treatment.  I have started the same treatment, but much later than him.

The very next day from his last dose, he started getting a lot of diarrhea.  Each day this has decreased but still persists.  He was fine with eating while on treatment and before it, always having a healthy appetite, although experiencing a somewhat metallic taste while on treatment. 

Now his sense of taste is messed up, and he cannot eat a whole lot of anything at one shot.  He calls his eating 'driveby' now - grabbing a couple of bites here an there several times a day.

He sees his doctor on the 27th and will ask about what he can do about it then, but Im very worried about it him now.  Im also wondering if I will have the same experience once I finish treatment.
Once you eliminate the impossible, whatever remains, no matter how improbable, must be the truth.

~ Arthur Conan Doyle


Genotype 3a, F 0-1
Sovaldi & Ribavirin x 24 weeks

2/23/16 - UNDETECTED!  SVR12 achieved.  :D
6/21/17 - UNDETECTED!  1.5 years post treatment.
July 2018 - UNDETECTED!

Offline CureSeeker

  • Member
  • Posts: 121
  • Virus Free! Happy Dance Time!
Re: Partner just finished treatment - is there a form of withdrawal?
« Reply #1 on: July 14, 2015, 07:33:10 am »
Meh...I guess I will have to wait till the 27th.  C'est la vie!
Once you eliminate the impossible, whatever remains, no matter how improbable, must be the truth.

~ Arthur Conan Doyle


Genotype 3a, F 0-1
Sovaldi & Ribavirin x 24 weeks

2/23/16 - UNDETECTED!  SVR12 achieved.  :D
6/21/17 - UNDETECTED!  1.5 years post treatment.
July 2018 - UNDETECTED!

Offline KimInTheForest

  • Member
  • Posts: 1,972
  • Believe in yourself
Re: Partner just finished treatment - is there a form of withdrawal?
« Reply #2 on: July 14, 2015, 04:47:25 pm »
Hi CureSeeker. i know nothing about the withdrawal issue, apart from the fact that I have wondered the same thing myself based on all the reports I am reading on other threads on these forums from people who have developed significant and persistent problems post-treatment that they did not have during treatment or prior to treatment. People here have been talking about post-tx problems like irregular heartbeat and other cardio-vascular issues, joint pain and arthritis, extreme fatigue, headache, etc. - all beginning after they take their last pills. So I too have wondered if some people are experiencing a drug withdrawal effect.

Re: your partner's diarrhea post-tx, I had a week's worth of diarrhea during Week 7 or 8 (of Harvoni+Riba). I found the BRAT diet very effective at stopping it. In fact, it stopped within a day of me going onto that diet and removing all whole grains and fruit and veggie roughage/fiber from my diet.

BRAT=Bananas, Rice, Applesauce, Toast. (Rice and toast must be white, and apples should be peeled). I only needed to stay on it a few days, then could go back to my normal healthy whole grain+fruit+veggie diet with no return of diarrhea.

Good luck!
kim
« Last Edit: July 14, 2015, 04:49:51 pm by KimInTheForest »
Kim Goldberg (Nanaimo, BC)
1970s: Contracted HCV (genotype 3a)
2015: Cured with Harvoni + ribavirin (12 weeks)
MY STORY: https://pigsquash.wordpress.com/2016/01/28/undetectable-my-hep-c-story/

Offline CureSeeker

  • Member
  • Posts: 121
  • Virus Free! Happy Dance Time!
Re: Partner just finished treatment - is there a form of withdrawal?
« Reply #3 on: July 14, 2015, 09:16:11 pm »
Thanks so much Kim.  Your advice is helpful and reassuring.  :)



Once you eliminate the impossible, whatever remains, no matter how improbable, must be the truth.

~ Arthur Conan Doyle


Genotype 3a, F 0-1
Sovaldi & Ribavirin x 24 weeks

2/23/16 - UNDETECTED!  SVR12 achieved.  :D
6/21/17 - UNDETECTED!  1.5 years post treatment.
July 2018 - UNDETECTED!

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.